Journal of Modern Physics

Vol.6 No.5(2015), Paper ID 56028, 12 pages

DOI:10.4236/jmp.2015.65075

 

On Hypercomplex Extensions of Quantum Theory

 

Daniel Sepunaru

 

RCQCE—Research Center for Quantum Communication, Holon Academic Institute of Technology, Holon, Israel

 

Copyright © 2015 Daniel Sepunaru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sepunaru, D. (2015) On Hypercomplex Extensions of Quantum Theory. Journal of Modern Physics, 6, 698-709. doi: 10.4236/jmp.2015.65075.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.